RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 2, Pages 308–311 (Mi mz11204)  

Brief Communications

Extremal Values of Continuants

D. R. Gaifulin

Lomonosov Moscow State University

Keywords: continuant, continued fraction.

Funding Agency Grant Number
Russian Science Foundation 14-11-00433
This work was supported by the Russian Science Foundation under grant 14-11-00433.


DOI: https://doi.org/10.4213/mzm11204

Full text: PDF file (332 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:2, 330–333

Bibliographic databases:

Document Type: Article
Received: 21.01.2016

Citation: D. R. Gaifulin, “Extremal Values of Continuants”, Mat. Zametki, 100:2 (2016), 308–311; Math. Notes, 100:2 (2016), 330–333

Citation in format AMSBIB
\Bibitem{Gai16}
\by D.~R.~Gaifulin
\paper Extremal Values of Continuants
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 2
\pages 308--311
\mathnet{http://mi.mathnet.ru/mz11204}
\crossref{https://doi.org/10.4213/mzm11204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588849}
\elib{http://elibrary.ru/item.asp?id=26414301}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 2
\pages 330--333
\crossref{https://doi.org/10.1134/S0001434616070300}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382193300030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983734612}


Linking options:
  • http://mi.mathnet.ru/eng/mz11204
  • https://doi.org/10.4213/mzm11204
  • http://mi.mathnet.ru/eng/mz/v100/i2/p308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:131
    Full text:10
    References:19
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019